# SDR CA120612007

- Difficulty date: June 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1130021089
- Condition: Failed
- Location: Oil Pressure
- Part time: 69 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER START, THE MGB LOW PRESSURE LIGHT STAYS ON AT IDLE.  EVEN WHEN THE NR IS INCREASED, THE LIGHT STAYS ON.  THE ENGINE IS SHUTDOWN. THE LIGHT CIRCUIT IS TESTED OK. MGB PRESUURE SWITCH REPLACED, START C/O, NO MORE DEFECT.
